Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Experiencing pain on chest, above eyebrow and vibrating feeling in legs. Any ideas?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
hi, I am currently experiancing pain on my left eye brow or just slightly above it. Pain in my chest(left side) and have a constant vibrating feeling in my legs which is getting worse.

Any ideas?
Posted Sun, 3 Mar 2013 in General Health
Answered by Dr. Sundar Gnanavel 11 minutes later
Thanks for your query. I understand your concern with a constellation of different symptoms. The combination of symptoms in eye, chest and legs point towards a psychogenic cause as they do not fit any physical disorder. It is possible you suffer from an anxiety disorder/ somatisation disorder considering the combination of symptoms. However, i would suggest an EKG initially to rule out cardiac causes and check your visual acuity with an ophthalmologist. You would require a thorough psychiatric evaluation for the above causes. This would include an evaluation of current life stressors and your coping skills as well. Do clarify anything else you may wish to.
Dr Sundar
Above answer was peer-reviewed by
Follow-up: Experiencing pain on chest, above eyebrow and vibrating feeling in legs. Any ideas? 4 minutes later
what would be causing my legs to have a vibrating like feeling?
Answered by Dr. Sundar Gnanavel 3 minutes later
The vibrating feeling in your legs along with symptoms like tingling and numbness are called as pseudoneurological symptoms. They are due to hyperexcitability of the nerves. It can occur in a variety of anxiety and somatoform disorders as well as in neuropathy associated conditions.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor